MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SHOULDER PACK

MEDLINE INDUSTRIES LP; SHOULDER PACK
Catalog Number DYNJ83122C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 9/11, "we were making a port incision for a arthroscopic rotator cuff repair and the blade broke in half.The broken tip of the blade was in the shoulder.Dr (b)(6) retrieved the broken off blade tip using the camera and another port site.There was no serious injury and no impact to the patient or the procedure.The procedure was completed".A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
According to the facility on 9/11, "we were making a port incision for a arthroscopic rotator cuff repair and the blade broke in half.".

Common Device Name
SHOULDER PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20417486
Report Number1423395-2024-00489
Device Sequence Number18207255
Product Code LRO
UDI-Device Identifier40195327616381
UDI-Public40195327616381
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ83122C
Device Lot Number24FBH236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale